# SDR AALA972109

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2248 - EN ROUTE DFW/ORD DURING CRUISE, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE IN MID AND FIRST CLASS CABINS ILLUMINATED.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
